Periods missing

Okay so I haven't had periods from last 6months and i am not even sexually active . I have masturbated once or twice tbh but i guess that has nothing to do with this . And I recently stared taking iron tablets which has helped me in getting period stains but not periods. My mother says I don't have to go to gyna and it'll be alright soon because that way I'll have to relay upon medicines for inducing periods. :/ help me i am really concerned . Yes i have lost and gained weight and have got stretch marks on my thighs and at sides of my tummy , they are reddish in colour . Does this have to do anything with my periods? Help me ! How to induce my periods? This is the longest gap I've ever had till now . Have skipped periods in past but that was for one or two months only .quick Reply would be appreciated . Thank you :)
views-icons 11 Views Bookmark this Answer

Doctor Answers (1) on Periods missing

doctor profile image
Harisha N L Bangalore | General Physician
it may occur in women who have diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their can be the side effects of certain drugs like oral contraceptives,antipsychotics, can be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation with relevant investigations they will do the needful.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?